# SDR GLB2008F00011

- Difficulty date: July 24, 2008
- Submitted: August 6, 2008
- Operation: Air carrier
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Landing Gear
- Condition: Malfunctioned
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLIGHT 5063 - PILOTS REPORTED GEAR WOULD NOT MOVE TO THE UP POSITION.  TRIED J-HOOK A COUPLE OF TIMES AND IT WOULDN’T COME UP AT FIRST, THEN THE HANDLE MOVED UP BUT THE GEAR WOULDN’T COME UP.  LANDING GEAR RELAY CIRCUIT BREAKER POPPED.  PUSHED IN, GEAR CAME UP, THEN PUT BACK DOWN AND CIRCUIT BREAKER POPPED AGAIN.  OPEN  (A)
